advertisement
Question
Posted by: patty | 2008/11/06

more air

iv been using nur-esterate injection for 4 months and since i started theres been s lot of air coming out of my vagina and each time i have sex the sperms get very thick inside of my vagina emmediatetly after my man has come, could it b due 2 the injection , plz help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No the injection would not cause this. Many women trap air in their vaginas. Changing positions may help with this. If your partner's semen is unusually thick, he may have an infection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement